# SDR DLM88090544

- Difficulty date: March 30, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N966DL
- Make and model: Doug MD-88
- Aircraft serial: 53115
- Aircraft time: 48,385 hours, 36,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 9911842115
- Condition: Cracked
- Location: Actuator Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANT FRAME 1485 CRACKED RT SIDE UNDER RUDDER TRIM ACTUATOR MOUNT SECTOR.  FABRICATED AND REPLACED ANGLE PER DWG 9911842.
